Posted: 23 January 2005
I began ingesting poisonous artificial sweeteners as early 1981 or 82 when RC100 was put on the market. I loved it.
In 1986 I began drinking Diet Rite Soda and continued off and on til just recently when I learned that artificial sweeteners were toxic.
In 1987 I became pregnant with my first child. During that pregnancy I had a urinary tract infection and was given TETRACYCLINE. I also took IRON SUPPLEMENTS and PRENATAL VITAMINS.
My daughter was born on February 8,1988.
During the times when her vaccinations were given she was also given TYLENOL INFANT DROPS and later graduating to CHILDREN'S CHEWABLE TYLENOL.
She had illnesses as all young children do and was on many occasions given various prescription and non-prescription medications, this included various brands of CHILDREN'S CHEWABLE VITAMINS. Her general health is OK although her grades are very poor and she has very poor social behaviors. Too many to list here. If you'd be interested in that you can let me know.
She was diagnosed last year with HYPOKALEMIA. She loves (is addicted to) junk type foods.
In 1989 or 1990 I went to the ER by ambulance for a rapid heart rate and was told that I had MITRAL VALVE PROLAPSE.
In 1990 I went to the ER because I had been ill for a few days with feelings of weakness and tiredness and also headaches. I was told that I had CHRONIC FATIGUE SYNDROME.
I became pregnant in December of 1990 with my second child, Andrew J. Morgan II. My pregnancy seemed normal and I went to all OB visits including one when I had to drink an orange concoction to check my sugar levels. (I think)
In August of 1991 I went into pre-term labor and was hospitalized for a few days and given MAGNESIUM SULFATE. I was sent home with a prescription of BRETHINE that I was to take for 2 weeks. I did as directed and I took my Last pill on September 13, 1991. I had my son at 7:17 AM on September 14, 1991. He weighed 7lb 3oz so I was sent home in the normal amount of time. Sometime around his second month I took him to the ER for excessive crying followed by a fever. I was told that the fever was due to the crying and that he was having gas problems. I was told to change his formula from ENFAMIL WITH IRON to NUTRAMIGINE. I was also given a prescription for some type of PINK LIQUID DROPS for the gas and told to give him TYLENOL INFANT DROPS for pain. So I took him home and did what I was told . At some point after that I noticed several times that he would awaken suddenly, stiffen up, turn very red and stop breathing. When the stiffening would ease and he would regain his breath he would cry like he was injured. There was also an occasion when I went to his room to check on him and he was not breathing. He began to resume breathing after his crib was shaken abruptly.
Right around the time that he was 3 months old he began having symptoms of a bad cold. I took him to his doctor and while I was there I expressed my concern about SIDS, I told him about the episodes that had been taking place at home I also told him that I had read some information about SIDS. He laughed a bit and then told me that I had nothing to worry about.
The following weekend My son Andrew died at home. His death was ruled as being a SIDS case and his death certificate says he died of natural causes.
In 1994 I went to the doctor several times over a few months for headaches. I was given several different prescriptions and although no tests were ran at all I was told the doctor could find nothing to be causing my pain. I began to think he did not believe me so I just stopped going. I still have headaches often but I just deal with it.
In 1994 I began having spells where my heart would just skip beats. I went to a cardiologist who ran a few tests. He told me I had MITRAL VALVE PROLAPSE. I was given a prescription for PROPRANOLOL. The medication made me irritable so I was switched to CALAN SR. I remained on the CALAN SR until I became pregnant with My third child.
In 1996 I found a lump in my right breast and had it removed and tested. It was benign.
In May of 1996 I became pregnant with my (second) Son Zachary. During my pregnancy I had one illness and was given an antibiotic although I do not recall which one. I went to all OB visits. I had a normal pregnancy.
On February 8, 1997 My third child, Zachary was born. (On my due date.)
He was on an APNEA MONITOR for the first several months of his life. (Only as precaution due to the loss of my second child).
Zachary had all of his vaccinations. I also gave him INFANT TYLENOL DROPS during that time. (For pain/fever)
In his early months I took him to the doctor because I thought he might be having seizures. He was tested for that. No seizure activity was found. Therefore I am still not sure what caused his bouts of stiffening and twitching.
Also in his early months he was given a LIQUID PRESCRIPTION MEDICATION for THRUSH. The medication caused him to vomit.
There were a couple of occasions when I took him to the doctor for fever and was told to give him CHILDREN'S LIQUID MOTRIN and/or TYLENOL.
In 1999 when Zachary was 2 years old he began to have night terrors. His doctor told me to try antihistamines before bed. I did and the condition did not change. At that time he was placed on IMIPRAMINE.
In 1999 I decided to quit smoking and prescribed ZYBAN. I also went on a DIET so that I would not gain weight. My Diet included the use of Equal in place of sugar. I used in my coffee, tea, and cereal. I used anywhere from 50 to 100 packets per week. In a matter of months I gained nearly 50 lb. I was weak and tired. I would sit around in a daze. I had no motivation to get up and do anything. I felt depressed. My hair began to thin.
Also in 1999 I was taken by ambulance to the ER when my heart felt like it "just stopped" and when it started beating again it was beating very hard and very fast. Over 200 times per minute.
I was diagnosed the following week with ATRIO VENTRICULAR NODAL REENTRANT TACHYCARDIA. (AVNRT)
In 2000 when Zachary was 3 he began to stutter to the point that he could barely speak. I took him to the doctor and was instructed to go thru the school system for therapy. He was tested for learning disabilities and IQ tested and scored normal to high in both areas. He then began speech therapy and was speaking much more clearly within that school year.
In 2000 I went to the doctor because I was having numbness in my right arm and hand. I was told that I might have MS. I was tested for that as well as LUPUS and neither were found to be true but the Doctor stuck with his story that it might be MS.
Also in 2000 Zachary began to develop TARDIVE DYSKINESIA. His doctor said it was from the use of IMIPRAMINE We stopped using it and the condition has not progressed.
2000/2001 Zachary was diagnosed as having NON ALLERGY RHINITIS. The medications that he has been given for this are:ALLEGRA, SINGULAIR, ADVAIR, RHINACORT, and ZYRTEC. He has also been given CHLORTRIMITON, BENADRYL, and SUDAFED.
In 2001 I had two more TUMORS removed. One from my right thigh and the other from my left forearm.
Over the past few years Zachary has had bouts of strep and has been given several different ANTIBIOTICS along with CHILDREN'S TYLENOL and CHILDREN'S MOTRIN.
When he was prescribed AUGMENTIN it caused him to have DIARRHEA and VOMITING.
Last winter (2004) my husband and I both began feeling as though we were getting a cold. WE went out and picked up some TYLENOL COLD AND SINUS (the one with the mint flavored coating.) We both took the medication and within hours we were both bed bound. We felt like we just couldn't move. I felt like my kidneys were going to explode out of my back and I had painful urination. He began having a nose bleed that lasted about 2 weeks. We each only took one dose of the medicine but we were affected by it a really long time. My husband has not been ill since I've known him until taking that TYLENOL COLD MEDICINE and now I would find it odd to not see him get up every 5 to 10 minutes to blow his nose. He has never gotten over his sinus problem since that one dose of medicine.
Last spring was when I found out by accident that artificial sweeteners were toxic. I was looking for recipes on line and found an article about it. I did go through my house and remove all of things that had the toxins (the ones that I knew of.) I am obviously still taking it in somewhere or somehow because I am still losing my hair, I have numerous tumors in my arms and legs.
Still have symptoms of so called Chronic Fatigue. I have vision disturbances. I have trouble falling asleep. I have a lack of concentration.
When I see the commercials for Adult ADD I wonder if that is what I have.
I don't know if artificial sweeteners in all of the medication I have listed above but I do know they are present in some of them. I also have not yet learned everything that the deadly toxins are in but I am learning them all by name and I am being much more careful than I ever have been. I really want this stuff out of my system.
I hope this information is of value you and that it can be used as words of wisdom to others.
If there is any other way I can I help you please let me know.
God bless you and all of your work!
Thank you again for everything,
Renee A. Wilson
2605 Slash Pine Court
Titusville, Florida 32780